# SDR QXEA2011062700460

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 449-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - UPON REMOVAL OF IRU TRAY FOUND CORROSION AROUND STRINGER 31P RIVETS BETWEEN 449-469.  REMOVED AFFECTED RIVETS IAW SRM 51-42-05-02-01.  FOUND CORROSION TO BE LIMITED TO RIVETS, NO OTHER DEFECTS NOTED.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-25-15-02-01 AND 51-25-05-02-01.
